On the equation ax n -by n =c
Compositio Mathematica, Volume 47 (1982) no. 3, p. 289-315
@article{CM_1982__47_3_289_0,
     author = {Evertse, Jan-Hendrik},
     title = {On the equation $ax^n - by^n = c$},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {289-315},
     zbl = {0498.10014},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_289_0}
}
Evertse, Jan-Hendrik. On the equation $ax^n - by^n = c$. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 289-315. http://www.numdam.org/item/CM_1982__47_3_289_0/

[1] A. Baker: The theory of linear forms in logarithms. In: A. Baker and D.W. Masser (eds.), Transcendence theory, advances and applications, Ch. 1. Proc. Conf. Cambridge 1976, Academic Press, London. | MR 498417 | Zbl 0361.10028

[2] Y. Domar: On the diophantine equation |Axn - Byn| = 1, n ≽ 5. Math. Scand. 2 (1954) 29-32. | MR 62755 | Zbl 0056.03602

[3] S. Hyyrö: Über die Gleichung axn - by'' = z und das Catalansche Problem. Ann. Ac. Scient. Fenn. Ser. A1 355 (1964). | MR 205925 | Zbl 0137.25705

[4] W. Ljunggren: Einige Eigenschaften der Einheiten reeller quadratischer and rein biquadratischer Zahlkörper. Oslo Vid-Akad. Skrifter 1 (1936) No. 12. | JFM 63.0147.01 | Zbl 0016.00802

[5] T. Nagell: Über einige kubischer Gleichungen mit zwei Unbestimmten. Math. Z. 24 (1926) 422-447. | JFM 51.0135.01 | MR 1544774

[6] C.L. Siegel: Die Gleichung axn - byn = c. Math. Ann. 114 (1937) 57-68. | JFM 63.0117.01 | MR 1513124 | Zbl 0015.38902